# SDR GAIA9763

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK INSPECTION, FOUND THE EMERGENCY LIGHT NOT ARMED ANNUNCIATOR WOULD NOT COME ON.  THE ANNUNCIATOR WAS DEFERRED PER MEL 33-26.  INVESTIGATION FOUND A FAULTY BATTERY PACK.  THE BATTERY PACK WAS REPLACED PER THE DC-9 MM AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
